# SDR IXXA20140814016

- Difficulty date: August 14, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 56,580 hours, 20,913 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL IN FLIGHT.  NO SMOKE DETECTED.  DISSIPATED BEFORE DESCENT. ACCOMPLISHED INSPECTION OF ACFT IAW FIM 21-00-01.  NO EVIDENCE OF SMOKE DETECTED DURING EPR PWR RUN.  NO ELECTRICAL SMELL NOTED.  COMPLIED WITH CONDITIONAL INSPECTION YAW B757 AM 05-51-56. ACT RETURNED TO SERVICE.
